Standard

Un nouveau cas d’éruption de type pityriasis rubra pilaire associée à l’inhibiteur de tyrosine kinase ponatinib. / Krygier, J; Leemans, G; Forsyth, R; de Becker, A; Gutermuth, J; Grosber, M.

In: Annales de dermatologie et de vénéréologie, Vol. 145, No. 11, 11.2018, p. 665-670.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{cf66467d7ff0410184d5d7f420e73e82,
title = "Un nouveau cas d’{\'e}ruption de type pityriasis rubra pilaire associ{\'e}e {\`a} l’inhibiteur de tyrosine kinase ponatinib",
abstract = "BACKGROUND: Pityriasis rubra pilaris (PRP) is a cutaneous syndrome of unknown origin. Most cases are sporadic and acquired. Herein we report a fifth case of PRP-like eruption associated with ponatinib, a tyrosine kinase inhibitor (TKI).PATIENTS AND METHODS: A 60-year-old woman presented at the dermatology department with an erythemato-squamous eruption present for 2weeks. The patient was also being treated in haematology for recurrence of acute lymphoblastic leukaemia. Treatment with ponatinib had been initiated 6weeks earlier. Despite the low specific cutaneous histology, a diagnosis of induced PRP-like eruption was made based on the characteristic clinical aspect. Treatment with local corticosteroids resolved the eruption.DISCUSSION: The literature contains 6 reported cases of PRP-like eruptions associated with TKI, including 4 with ponatinib. The eruption began from 2weeks to 2-3 months after treatment induction. Prescribed topical corticosteroids have yielded mixed results. A better understanding of the physiopathology of these eruptions associated with TKI could shed light on the pathogenic mechanisms in relation to idiopathic PRP.",
keywords = "Pityriasis rubra pilaris, Ponatinib, Tyrosine kinase inhibitor, Pityriasis rubra pilaris, Tyrosine kinase inhibitor, Ponatinib",
author = "J Krygier and G Leemans and R Forsyth and {de Becker}, A and J Gutermuth and M Grosber",
note = "Copyright {\circledC} 2018 Elsevier Masson SAS. All rights reserved.",
year = "2018",
month = "11",
doi = "10.1016/j.annder.2018.04.009",
language = "French",
volume = "145",
pages = "665--670",
journal = "Annales de dermatologie et de vénéréologie",
issn = "0151-9638",
publisher = "Elsevier",
number = "11",

}

RIS

TY - JOUR

T1 - Un nouveau cas d’éruption de type pityriasis rubra pilaire associée à l’inhibiteur de tyrosine kinase ponatinib

AU - Krygier, J

AU - Leemans, G

AU - Forsyth, R

AU - de Becker, A

AU - Gutermuth, J

AU - Grosber, M

N1 - Copyright © 2018 Elsevier Masson SAS. All rights reserved.

PY - 2018/11

Y1 - 2018/11

N2 - BACKGROUND: Pityriasis rubra pilaris (PRP) is a cutaneous syndrome of unknown origin. Most cases are sporadic and acquired. Herein we report a fifth case of PRP-like eruption associated with ponatinib, a tyrosine kinase inhibitor (TKI).PATIENTS AND METHODS: A 60-year-old woman presented at the dermatology department with an erythemato-squamous eruption present for 2weeks. The patient was also being treated in haematology for recurrence of acute lymphoblastic leukaemia. Treatment with ponatinib had been initiated 6weeks earlier. Despite the low specific cutaneous histology, a diagnosis of induced PRP-like eruption was made based on the characteristic clinical aspect. Treatment with local corticosteroids resolved the eruption.DISCUSSION: The literature contains 6 reported cases of PRP-like eruptions associated with TKI, including 4 with ponatinib. The eruption began from 2weeks to 2-3 months after treatment induction. Prescribed topical corticosteroids have yielded mixed results. A better understanding of the physiopathology of these eruptions associated with TKI could shed light on the pathogenic mechanisms in relation to idiopathic PRP.

AB - BACKGROUND: Pityriasis rubra pilaris (PRP) is a cutaneous syndrome of unknown origin. Most cases are sporadic and acquired. Herein we report a fifth case of PRP-like eruption associated with ponatinib, a tyrosine kinase inhibitor (TKI).PATIENTS AND METHODS: A 60-year-old woman presented at the dermatology department with an erythemato-squamous eruption present for 2weeks. The patient was also being treated in haematology for recurrence of acute lymphoblastic leukaemia. Treatment with ponatinib had been initiated 6weeks earlier. Despite the low specific cutaneous histology, a diagnosis of induced PRP-like eruption was made based on the characteristic clinical aspect. Treatment with local corticosteroids resolved the eruption.DISCUSSION: The literature contains 6 reported cases of PRP-like eruptions associated with TKI, including 4 with ponatinib. The eruption began from 2weeks to 2-3 months after treatment induction. Prescribed topical corticosteroids have yielded mixed results. A better understanding of the physiopathology of these eruptions associated with TKI could shed light on the pathogenic mechanisms in relation to idiopathic PRP.

KW - Pityriasis rubra pilaris

KW - Ponatinib

KW - Tyrosine kinase inhibitor

KW - Pityriasis rubra pilaris

KW - Tyrosine kinase inhibitor

KW - Ponatinib

UR - http://www.scopus.com/inward/record.url?scp=85048477873&partnerID=8YFLogxK

U2 - 10.1016/j.annder.2018.04.009

DO - 10.1016/j.annder.2018.04.009

M3 - Article

C2 - 29903676

VL - 145

SP - 665

EP - 670

JO - Annales de dermatologie et de vénéréologie

JF - Annales de dermatologie et de vénéréologie

SN - 0151-9638

IS - 11

ER -

ID: 38360387